View Single Post
  #1  
February 5th, 2005, 03:06 PM
idachick's Avatar
idachick idachick is offline
Super Mommy
Join Date: Feb 2005
Location: Roanoke, VA
Posts: 808
Send a message via MSN to idachick
Okay, I need some advice and/or input here. I am on the pill, but had some recurring UTI's from November to January that finally went away after taking about 4 different prescriptions for antibiotics. The last round of antibiotics were the kind that have been known to make bc less effective. DH & I were going to wait out the whole month but you know how that goes , so we ended up using the withdrawal method (successfully I thought). I did end up getting what I thought was AF at the usual time, but it was maybe a little bit off (different coloring...more brown red than RED red, less um...stuff along with just the blood). Here's my other dilemma, in the past two weeks my girls (the chest) have shot up about a cup size, I've started having hot flashes (have NEVER had this problem except when on steroids for an infection!!!) I'm overall really grouchy, irritable, WAY tired and occasionally crampy...so I've tested a few times and NOTHING thus far even though I am estimating that conception probably occured around Jan 9/10...

Am I crazy or should I be concerned? Have any of you ladies experienced anything like this? I am just hesitant to call the doctor right off the bat lest it be just me being dumb and baby hungry and so I thought I'd see if anyone else has been through this....THANKS!!!!
__________________




Reply With Quote